# SDR 2000ZZZM236

- Difficulty date: August 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N55FB
- Make and model: Doug DC-8F-55
- Aircraft serial: 45678
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 7614031504
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TO
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

ON TAKEOFF, AT TNT EXPERIENCE HYDRAULIC QUANTITY LOSS DOWN TO STAND PIPE EXECUTED ABNORMAL PROCEDURES, LANDED AT MIA WITHOUT INCIDENT.  INSPECTION, REVEALED HYDRAULIC PIPE LEAKING AT LEFT MAIN GEAR DOOR MECHANISM, REPLACED PIPE AND RETURNED AIRCRAFT TO SERVICE.  (M)
